# SDR ASOA04897

- Difficulty date: November 9, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 14,687 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Malfunctioned
- Location: Rt Wing
- Part time: 9,348 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, AT APPROXIMATELY 18,000 FEET, THE CREW RECEIVED A (FLAP FAIL) MESSAGE.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RT BRAKE POSITION SENSOR UNIT (BPSU) AND ALSO RIGGED THE LT AND RT FLAP SYSTEM TO ZERO.  IN ADDITION, MAINTENANCE RIGGED THE RIGHT BPSU IAW THE MM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
